# SDR CA121105025

- Difficulty date: November 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED A LOW SPEED REJECTED TAKEOFF DUE TO ECAM VENT SKIN VALVE FAULT, RESET PERFORMED AND FAULT CLEARED.  ON SECOND TAKEOFF ATTEMPT CREW CONDUCTED ANOTHER REJECTED TAKEOFF DUE SAME ECAM FAULT INDICATION.  NO EMERGENCY DECLARED BUT EMS WAS REQUESTED DUE TO HIGH BRAKE TEMPERATURES.  TROUBLESHOT IAW TSM 21-26-00-810-836-A.  R & R AEVC IAW AMM 21-26-34 PB401.  OPS CHECKS GOOD IAW AMM 21-26-00-710-001-A. ACCOMPLISHED INSPECTION AFTER BRAKE EMERGENCY APPLICATION OR OVERHEAT IAW AMM 05-51-16 PB 601. NO DEFECTS FOUND AT THIS TIME. OPS CHECKS GOOD AT THIS TIME.
